Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: just starting effexor, wondering about side effect juliat

Posted by Krissy P on March 19, 2003, at 18:49:23

In reply to just starting effexor, wondering about side effect, posted by juliat on March 19, 2003, at 17:15:39

Hi juliat, I am on Effexor-XR and love it. It hasn't made me gain much weight, if any, at the most 7-9 Lbs. It works well for some. May I ask what your dosage is of Effexor? and how long you have been on it? Do you have a diagnosis besides depression? I have also been on Prozac-that helped my depression, but almost too much and I gained a whopping 60 Lbs:-( I had great success on Celexa, but at the moment I am only on Effexor, Klonopin, Lamictal, and Seroquel.
Let me know if I can help you.
All the best, Kristen
--------------------------------------------------------------------------------------------------

Hi, this is my third attempt with anti-depressants, celexa turned me into a walking zombie all day, and prozac makes me have uncontrollable breakdowns. so i started effexor, but i'm wondering about the side effects. i heard it can decrease your appetite (which i would LOVE) but i don't know what to expect or anything. also, i'm just looking for some support in this...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030319/msgs/210775.html